Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 13
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bavula, V.V. 2012. The group of automorphisms of the Jacobian algebra <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:msub><mml:mrow><mml:mi mathvariant="double-struck">A</mml:mi></mml:mrow><mml:mrow><mml:mi>n</mml:mi></mml:mrow></mml:msub></mml:math>. Journal of Pure and Applied Algebra, Vol. 216, Issue. 3, p. 535.

    Bavula, V.V. 2009. The Jacobian algebras. Journal of Pure and Applied Algebra, Vol. 213, Issue. 5, p. 664.

    Sierra, Susan J. 2009. Rings graded equivalent to the Weyl algebra. Journal of Algebra, Vol. 321, Issue. 2, p. 495.

    Gordon, I. and Stafford, J.T. 2005. Rational Cherednik algebras and Hilbert schemes. Advances in Mathematics, Vol. 198, Issue. 1, p. 222.

    Bavula, V. and van Oystaeyen, F. 2000. Simple Holonomic Modules over the Second Weyl Algebra A2. Advances in Mathematics, Vol. 150, Issue. 1, p. 80.

    Koker, John 1995. Global dimensions of subidealizer rings. Georgian Mathematical Journal, Vol. 2, Issue. 4, p. 419.

    Coutinho, S. C. and Holland, M. P. 1992. Locally free ( n)-modules. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 112, Issue. 02, p. 233.

    Koker, John J. 1992. Global dimension of rings with krull dimension. Communications in Algebra, Vol. 20, Issue. 10, p. 2863.

    Brown, K. A. Haghany, A. and Lenagan, T. H. 1991. Reflexive ideals and injective modules over Noetherian v-H orders. Proceedings of the Edinburgh Mathematical Society, Vol. 34, Issue. 01, p. 31.

    Teply, Mark L. 1989. Global dimensions of right coherent rings with left Krull dimension. Bulletin of the Australian Mathematical Society, Vol. 39, Issue. 02, p. 215.

    Rainwater, John 1987. Global dimension of fully bounded noetherian rings. Communications in Algebra, Vol. 15, Issue. 10, p. 2143.

    Stafford, J. T. 1985. Non-holonomic modules over Weyl algebras and enveloping algebras. Inventiones Mathematicae, Vol. 79, Issue. 3, p. 619.

    Sigurdsson, Gunnar 1984. Differential operator rings whose prime factors have bounded Goldie dimension. Archiv der Mathematik, Vol. 42, Issue. 4, p. 348.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 91, Issue 1
  • January 1982, pp. 29-37

Homological properties of the enveloping algebra U(Sl2)

  • J. T. Stafford (a1)
  • DOI:
  • Published online: 24 October 2008

In this paper we will study the homological properties of the enveloping algebra U = U (Sl2(ℂ)), with particular reference to the homological dimension of simple U-modules and the global dimension of the primitive factor rings of U.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(1)F. W. Anderson and K. R. Fuller Rings and categories of modules (Graduate Texts in Mathematics, no. 13, Springer-Verlag, Berlin, New York, 1974).

(5)W. Borho and R. Rentschler Oresche Teilmengen in Einhullenden Algebren. Math. Ann. 217 (1975), 201210.

(7)J. Dixmier Enveloping algebras (North Holland, Amsterdam, 1977).

(8)J. Dixmier Quotients simple de l'algèbre enveloppante de sl2. J. Algebra. 24 (1973), 551564.

(9)K. L. Fields On the global dimension of skew polynomial rings – an addendum. J. Algebra 14 (1970), 528530.

(14)J. T. Stafford Completely faithful modules and ideals of simple Noetherian rings. Bull. London Math. Soc. 8 (1976), 168173.

(15)J. T. Stafford Stable structure of noncommutative Noetherian rings. J. Algebra. 47 (1977), 244267.

(16)J. T. Stafford Generating modules efficiently: Algebraic K-theory for noncommutative Noetherian rings. J. Algebra 69 (1981), 312346.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *